# SDR C2XA10TY160

- Difficulty date: October 8, 2010
- Submitted: October 10, 2010
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 22,571 hours, 11,894 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS - A/C WENT OUT ON A TEST FLIGHT AFTER COMPLETING A C-CHECK INSPECTION.  THE CREW GOT A LDG AIR/GND FAIL MESSAGE ON THE EICAS AND RETURN BACK TO THE HANGAR WHERE MAINTENANCE FOUND RT MLG TRAILING ARM WOW SWITCH OUT OF LIMITS.  RE-ADJUSTED THE SWITCH IAW EMB 145XR AMM 32-63-05-804-A AND PERFORMED A PROX SWITCH FUNCTIONAL CHECK IAW EMB 145 XR AMM 32-63-05-700-802-A.  OPS CHECK GOOD AND WAS RELEASED TO TEST FLIGHT AGAIN.
